# SDR SWAA2025022688795

- Difficulty date: January 22, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED STA727B AND LBL51 CEILING AREA AT AFT CARGO COMPARTMENT 2025-81408 <[01].  PERFORM HAND LAY-OUT ON REPAIR AREA LOCATED SUPPORT ANGLE BTW BS727A MORE 16? TO BS727B MORE 5? CEILING AREA AFT CARGO COMPARTMENT IAW B737-800 SRM 57-70-11-2R-0 REPAIR GENERAL STEP 4 B(2)(B) AND C AND D AND FIG. 201 SHEET 2 AND FIG. 203 TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30 S/N: A23048253 DUE DATE: 05/JUN/25 TOOL USED: RADIUS GAUGE P/N: S167C S/N: AE-417646 DUE DATE: 05/AUG/25; [02] TOOL USED P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE: 14-APR-25.; [03] REPAIRED ANGLE - SUPPORT LOCATED STA727A TO STA727E AND LBL51 CEILING AREA AT AFT CARGO COMPARTMENT I.A.W B737-800 SRM 51-70-11-2R-0 REPAIR GENERAL; SEE INDIVIDUAL SIGN OF BELOW; [04] CERTIFIED CORRECTIVE ACTION 3; COMPLETED.
